Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1 (1996), Issue 2, Pages 203-217
http://dx.doi.org/10.1155/S1085337596000103

The exponential stability of a coupled hyperbolic/parabolic system arising in structural acoustics

Institute for Mathematics and its Applications, University of Minnesota, Minneapolis 55455–0436, MN, USA

Received 6 April 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Avalos, “The exponential stability of a coupled hyperbolic/parabolic system arising in structural acoustics,” Abstract and Applied Analysis, vol. 1, no. 2, pp. 203-217, 1996. doi:10.1155/S1085337596000103